MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CONCORDE CLEAR 15DEG 5MM; ARTHROSCOPE

MEDOS INTERNATIONAL SàRL CH CONCORDE CLEAR 15DEG 5MM; ARTHROSCOPE
Model Number 163005630
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Occupation: reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021, the distal tip of the concord clear device broke, all the components were retrieved.There was no surgical delay.Another device was used to complete the procedure.The surgery was completed successfully.There was no consequence to the patient.This report involves one (1) concorde clear mis discectomy device 6mm, 30 degrees.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H4, h6: a review of the receiving inspection (ri) for mis disc device 15deg 5mm was conducted identifying that lot number 65866 was released in two batches.Batch1: released on march 28, 2019 with no discrepancies.Batch2: released on april 12, 2019 with no discrepancies.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CONCORDE CLEAR 15DEG 5MM
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key11581942
Report Number1526439-2021-00588
Device Sequence Number4781423
Product Code HRX
UDI-Device Identifier10705034507408
UDI-Public(01)10705034507408
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K122861
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number163005630
Device Catalogue Number163005515
Device Lot Number65866
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/02/2021
Supplement Date Received by Manufacturer08/26/2021
Initial Report FDA Received Date03/29/2021
Supplement Report FDA Received Date09/08/2021
Patient Sequence Number1
Patient Age40 YR
Patient Weight90